# SDR AALA202210122138

- Difficulty date: October 11, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A300*
- Aircraft serial: 4041
- Aircraft time: 40,167 hours, 15,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT 13WL BATTERY WAS LOW AND FAILED TEST PER TASK CARD 26C00033004. MAINTENANCE REPLACED BATTERY PER TASK CARD 26C00033004.
